# SDR GTIA2019090334595

- Difficulty date: September 3, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 49,366 hours, 22,702 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INTERMITTANT SMELL OF BURNT MATCHES ON FLIGHT DECK ON DECENT. REF LOG PAGE 2501168-2 FOR R&R OF #1 PACK ACM IAW AMM 21-52-21 OCKS AND LEAK CHECKS GOOD NO BURNT SMELLS NOTED AT THIS TIME.
